# SDR LR7A2010091400028

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 3391194L
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5321 FOUND RAMP DOOR BOTTOM PEDESTAL LT FAIRING CRACKED AND WARPED DEFORMED TRAILING EDGE AT RS10.6.  REPLACED FAIRING IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
